Alert archive / Nebraska / Wind Advisories in 2013

Wind Advisory 4, NWS Cheyenne, WY

March 24, 20135 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at Mar 24, 2013, 3:41 PM MDT for 5 counties in Nebraska. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Mar 24, 2013, 3:41 PM MDT (21:41 UTC)
Expired
Mar 24, 2013, 7:00 PM MDT
In force
3 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 144 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.7 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1166 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

173 
WWUS75 KCYS 242141
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
341 PM MDT SUN MAR 24 2013

...STRONG WINDS OVER PARTS OF THE WESTERN NEBRASKA PANHANDLE
THROUGH EARLY EVENING...

.STRONG NORTHWEST WINDS HAVE DEVELOPED ACROSS THE WESTERN
NEBRASKA PANHANDLE THIS AFTERNOON WITH AN APPROACHING
WEATHER DISTURBANCE OVER EASTERN WYOMING. THESE WINDS
WILL CONTINUE THROUGH EARLY EVENING BEFORE DIMINISHING 
BELOW CRITICAL THRESHOLDS AFTER 7 PM MDT.

NEZ003-019>021-096-250100-
/O.NEW.KCYS.WI.Y.0004.130324T2141Z-130325T0100Z/
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-SOUTH SIOUX-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...AGATE
341 PM MDT SUN MAR 24 2013

...WIND ADVISORY IN EFFECT UNTIL 7 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. 

* TIMING...THROUGH EARLY EVENING. 

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. 

* IMPACTS...TRAVEL WILL BE DIFFICULT FOR LIGHTWEIGHT AND HIGH
  PROFILE VEHICLES. MOTORISTS SHOULD EXERCISE CAUTION ON AREA
  ROADWAYS WHICH ARE IMPACTED BY THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HAMMER/WEILAND
1 follow-up statement
682 
WWUS75 KCYS 250050
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
650 PM MDT SUN MAR 24 2013

NEZ003-019>021-096-250200-
/O.EXP.KCYS.WI.Y.0004.000000T0000Z-130325T0100Z/
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-SOUTH SIOUX-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...AGATE
650 PM MDT SUN MAR 24 2013

...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING. 

WINDS HAVE DECREASED SIGNIFICANTLY ACROSS THE CENTRAL NEBRASKA
PANHANDLE THIS EVENING. THEREFORE...THE WIND ADVISORY WILL BE
ALLOWED TO EXPIRE AT 7 PM.

$$

HAHN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Mar 24, 11:29 AM MDT, 4 hours 12 minutes earlier.

Area forecast discussion, Mar 24, 11:29 AM MDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1129 AM MDT SUN MAR 24 2013

.AVIATION...18Z TAF ISSUANCE...
WIDESPREAD SNOW SHOWERS WILL CONTINUE OVER MUCH OF THE CWA THROUGH
THE EVENING.  THE SNOW SHOWERS WILL PRODUCE PERIODS OF MVFR AND EVEN
IFR CEILINGS AND VISIBILITIES.  THE MOUNTAINS WILL BE OBSCURED
THROUGH THE EVENING.  CONDITIONS WILL GRADUALLY IMPROVE TO VFR AFTER
LATE EVENING.  NORTHERLY SURFACE WINDS WILL GUST AS HIGH AS 30
KNOTS THROUGH SUNSET OVER MUCH OF THE CWA.

&&

.PREVIOUS DISCUSSION.../ISSUED AT 1052 AM MDT SUN MAR 24 2013/...

.UPDATE...

RADAR SHOWS SNOW SHOWERS INCREASING IN COVERAGE LATE THIS
MORNING AS A WEAK MIDLVL SHORTWAVE TRACKS THROUGH NORTHERN
WYOMING. 12Z RAOB FROM KRIW WAS INDICATIVE OF VERY COLD AIR
ALOFT WITH 700 MILLIBAR TEMPS AS LOW AS -20C. THIS SHOULD
CONTRIBUTE TO MODEST INSTABILITY THIS AFTN AS LAPSE RATES
STEEPEN IN RESPONSE TO SOLAR HEATING. EXPECT THAT SNOW
SHOWERS SHOULD BECOME FAIRLY NUMEROUS WITH NEGATIVE EPV
AND WEAK MIDLVL FRONTOGENESIS DRAPED FROM NORTHWEST TO
SOUTHEAST ACROSS THE CWA. HAVE INCREASED POPS TO LIKELY
FOR AREAS ALONG AND ON EITHER SIDE OF THE LARAMIE RANGE
WITH ANTICIPATED COVERAGE AND PTNL FOR SOME LOCALIZED
HEAVIER BANDING. ALL OTHER ASPECTS OF THE FORECAST LOOK
GOOD WITH ONLY COSMETIC CHANGES NEEDED.

&&

.PREV DISCUSSION... /ISSUED 424 AM MDT SUN MAR 24 2013/

SHORT TERM...(TODAY THROUGH TUESDAY NIGHT)
ISSUED AT 303 AM MDT SUN MAR 24 2013

MAIN STORY THROUGH THE SHORT TERM WILL BE THE CONTINUED WELL BELOW
TEMPERATURES AND SCATTERED SNOW SHOWERS THROUGH THIS AFTERNOON.
INFRARED IMAGERY SHOWS MIDLEVEL CLOUDS DEVELOPING OVER SOUTHEAST
WY IN ADVANCE OF SHORTWAVE THAT WILL DROP SOUTHWARD THROUGH THE
DAY. THIS WAVE IS CURRENTLY ACROSS NORTHERN WY. THE MODELS SHOW
700-500MB MOISTURE INCREASING DURING THE MORNING AND THEN
REMAINING HIGH THROUGH THE EVENING. THE COMBINATION OF WEAK LIFT
IN THE LOW-TO-MIDLEVELS AND WEAK INSTABILITY (SEEN IN THE SLIGHTLY
NEGATIVE EPV VALUES) SHOULD GENERATE WIDESPREAD LIGHT SNOW SHOWERS
AFTER AROUND 15Z. LOOKS LIKE A HIGH POP BUT LOW QPF EVENT AS THE
LARGE SCALE ASCENT AND FORCING IS NOT PARTICULARLY STRONG. THE
SHORTWAVE EXITS TO THE SOUTH OVER COLORADO BY THE EVENING WITH
SUBSIDENCE AND CLEARING SKIES IN ITS WAKE. HIGHS WILL STRUGGLE TO
GET OUT OF THE 20S THIS AFTERNOON WITH THE FEW INCHES OF SNOW
COVER AND ABUNDANT CLOUD COVER.

MONDAY WILL FEATURE AROUND 5 DEGREES OF WARMING OWING TO MORE
SOLAR RADIATION AND 2C OF 700MB WARMING. WITH THE SFC HIGH
STRETCHING FROM NORTH DAKOTA INTO NEBRASKA...WINDS WILL BE LIGHT
AND VARIABLE OVER MOST OF THE CWA. HEIGHTS RISE FURTHER BY TUESDAY
AND 700MB TEMPS ARE UP TO -4C (FROM -11C ON MONDAY). STILL HAVE
TEMPS SLIGHTLY BELOW NORMAL THOUGH. A WEAK SHORTWAVE DOES APPROACH
THE WESTERN ZONES BY THE AFTN AND EVENING. COULD BE ENOUGH
700-500MB MOISTURE AND OROGRAPHICS OVER THE MTNS TO PRODUCE SOME
SNOW SHOWERS.

LONG TERM...(WEDNESDAY THROUGH SATURDAY)
ISSUED AT 303 AM MDT SUN MAR 24 2013

HIGH PRESSURE WILL DOMINATE THE AREA WEDNESDAY AND WILL CONTINUE
BUILDING INTO THE AREA THROUGH FRIDAY. 700MB TEMPERATURES CLIMB TO
AROUND 0C TO -2C BY FRIDAY. SHOULD SEE WARMING TEMPERATURES EACH
DAY WITH THE WARMEST DAY FRIDAY. OUTSIDE THE MOUNTAINS...MOST
AREAS SHOULD REMAIN DRY.

FOR SATURDAY...LOOK FOR AN INCREASE IN CLOUDS AS A COLD FRONT
MOVES INTO THE AREA FROM THE NORTH. SHOULD SEE AN INCREASE IN
PRECIP CHANCES AS WELL...THOUGH BETTER CHANCES LOOK TO BE SUNDAY.

AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 419 AM MDT SUN MAR 24 2013

LOOK FOR INCREASING COVERAGE OF SNOW SHOWERS THROUGHOUT THE DAY
WITH SOME TEMPO IFR CONDITIONS FOR DECREASED VISIBILITIES IN THESE
SHOWERS. ALREADY SEEING SOME WEAK RETURNS ON THE RADAR ACROSS THE
LARAMIE RANGE. ALSO SNOW SHOWERS SEEN ON THE RIVERTON RADAR SHOULD
MAKE IT TO KRWL BY MID MORNING. DID GO AHEAD WITH TEMPO WORDING IN
MOST TAFS TO ACCOUNT FOR THESE SHOWERS. THEY WILL DISSIPATE AFTER
SUNSET WITH VFR RETURNING FOR ALL AIRPORTS AFTER THAT TIME.

FIRE WEATHER...
ISSUED AT 303 AM MDT SUN MAR 24 2013

NO FIRE WEATHER CONCERNS THROUGH EARLY NEXT WEEK. WITH THE COLD
TEMPERATURES IN PLACE...MINIMUM AFTERNOON HUMIDITIES WILL
GENERALLY BE ABOVE 40 PERCENT THROUGH TUESDAY. WINDS WILL ALSO BE
QUITE LIGHT...WITH AN OCCASIONAL BREEZY WIND GUST DURING THE
AFTERNOON.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

UPDATE...HAMMER
SHORT TERM/FIRE WEATHER...FINCH
LONG TERM/AVIATION...CLAYCOMB
Hazardous weather outlook, Mar 24, 10:26 AM MDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1026 AM MDT SUN MAR 24 2013

WYZ101>119-251630-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1026 AM MDT SUN MAR 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SNOW SHOWERS ARE LIKELY THIS AFTERNOON OVER MUCH OF SOUTHEAST
WYOMING AS A WEAK WEATHER DISTURBANCE MOVES ACROSS THE AREA.
THE BEST CHANCE FOR THIS ACTIVITY WILL BE ALONG AND ON EITHER
SIDE OF THE LARAMIE RANGE...AND IN THE SNOWY AND SIERRA MADRE
MOUNTAIN RANGES. ACCUMULATIONS WILL GENERALLY BE LESS THAN
ONE INCH IN THE LOWER ELEVATIONS...WITH 2 TO 4 INCHES IN THE
MOUNTAINS.

SKIES WILL CLEAR TONIGHT AND SNOW SHOWERS WILL COME TO AN
END...BUT COLD TEMPERATURES WILL FOLLOW. WIDESPREAD LOW
TEMPERATURES IN THE SINGLE DIGITS AND NORTHWEST WINDS OF
5 TO 10 MPH WILL CAUSE WIND CHILLS TO DROP TO BETWEEN 5
AND 15 DEGREES BELOW ZERO THROUGH EARLY MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-251630-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1026 AM MDT SUN MAR 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW SHOWERS ARE POSSIBLE OVER PARTS OF THE WESTERN
NEBRASKA PANHANDLE THROUGH EARLY EVENING. ACCUMULATIONS
WILL BE LIGHT...GENERALLY LESS THAN ONE INCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

HAMMER

In the hours before

Local storm report, Mar 24, 9:52 AM MDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
952 AM MDT SUN MAR 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             38 SW DOUGLAS           42.37N 105.92W
03/24/2013  E2.0 INCH        ALBANY             WY   PARK/FOREST SRVC

            LA PRELE CREEK SNOTEL IN THE LARAMIE RANGE. ELEVATION
            8375. SWE 0.1 WITH 20 TO 1 RATIO USED.

0800 AM     SNOW             12 SW ESTERBROOK        42.29N 105.53W
03/24/2013  E2.0 INCH        CONVERSE           WY   PARK/FOREST SRVC

            WINDY PEAK SNOTEL IN THE LARAMIE RANGE. ELEVATION 7900.
            SWE 0.1 WITH 20 TO 1 RATIO USED.

0800 AM     SNOW             10 SE LARAMIE           41.21N 105.45W
03/24/2013  E5.0 INCH        ALBANY             WY   PARK/FOREST SRVC

            CROW CREEK SNOTEL IN THE LARAMIE RANGE. ELEVATION 8330.
            SWE 0.2 WITH 25 TO 1 RATIO USED.

0800 AM     SNOW             21 SSE ELK MOUNTAIN     41.41N 106.26W
03/24/2013  E2.0 INCH        CARBON             WY   PARK/FOREST SRVC

            MEDICINE BOW SNOTEL IN THE MEDICINE BOW RANGE. ELEVATION
            10510. SWE 0.1 WITH 20 TO 1 RATIO USED.

0800 AM     SNOW             6 SW CENTENNIAL         41.24N 106.19W
03/24/2013  E2.0 INCH        ALBANY             WY   PARK/FOREST SRVC

            CINNABAR PARK SNOTEL IN THE MEDICINE BOW RANGE. ELEVATION
            9574. SWE 0.1 WITH 20 TO 1 RATIO USED.

0800 AM     SNOW             7 NW CENTENNIAL         41.37N 106.21W
03/24/2013  E2.0 INCH        ALBANY             WY   PARK/FOREST SRVC

            BROOKLYN LAKE SNOTEL IN THE MEDICINE BOW RANGE. ELEVATION
            10240. SWE 0.1 WITH 20 TO 1 RATIO USED.

0800 AM     SNOW             30 WNW LARAMIE          41.48N 106.12W
03/24/2013  E2.5 INCH        CARBON             WY   PARK/FOREST SRVC

            SAND LAKE SNOTEL IN THE MEDICINE BOW RANGE. ELEVATION
            10050. SWE 0.1 WITH 25 TO 1 RATIO USED.

0800 AM     SNOW             12 WNW CENTENNIAL       41.37N 106.32W
03/24/2013  E2.5 INCH        ALBANY             WY   PARK/FOREST SRVC

            NORTH FRENCH CREEK SNOTEL IN THE MEDICINE BOW RANGE.
            ELEVATION 10130. SWE 0.1 WITH 25 TO 1 RATIO USED.

0800 AM     SNOW             17 ENE RIVERSIDE        41.31N 106.48W
03/24/2013  E5.0 INCH        CARBON             WY   PARK/FOREST SRVC

            SOUTH BRUSH CREEK SNOTEL IN THE MEDICINE BOW RANGE.
            ELEVATION 8440. SWE 0.2 WITH 25 TO 1 RATIO USED.

0800 AM     SNOW             28 E SAVERY             41.02N 106.91W
03/24/2013  E2.5 INCH        CARBON             WY   PARK/FOREST SRVC

            WHISKEY PARK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
            8950. SWE 0.1 WITH 25 TO 1 RATIO USED.

0800 AM     SNOW             10 SW ENCAMPMENT        41.11N 106.93W
03/24/2013  E5.0 INCH        CARBON             WY   PARK/FOREST SRVC

            LITTLE SNAKE RIVER SNOTEL IN THE SIERRA MADRE RANGE.
            ELEVATION 8915. SWE 0.2 WITH 25 TO 1 RATIO USED.

0800 AM     SNOW             35 S RAWLINS            41.28N 107.23W
03/24/2013  E2.0 INCH        CARBON             WY   PARK/FOREST SRVC

            SAGE CREEK BASIN SNOTEL IN THE SIERRA MADRE RANGE.
            ELEVATION 7850. SWE 0.1 WITH 20 TO 1 RATIO USED.

0800 AM     SNOW             11 SSE ENCAMPMENT       41.06N 106.71W
03/24/2013  E4.0 INCH        CARBON             WY   PARK/FOREST SRVC

            BLACKHALL MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE.
            ELEVATION 9820. SWE 0.2 WITH 20 TO 1 RATIO USED.

0800 AM     SNOW             5 SW ENCAMPMENT         41.16N 106.86W
03/24/2013  E5.0 INCH        CARBON             WY   PARK/FOREST SRVC

            WEBBER SPRINGS SNOTEL IN SIERRA MADRE RANGE. ELEVATION
            9250. SWE 0.2 WITH 25 TO 1 RATIO USED.

0800 AM     SNOW             10 WSW ENCAMPMENT       41.15N 106.97W
03/24/2013  E7.5 INCH        CARBON             WY   PARK/FOREST SRVC

            OLD BATTLE SNOTEL IN SIERRA MADRE RANGE. ELEVATION 10000.
            SWE 0.3 WITH 25 TO 1 RATIO USED.

0800 AM     SNOW             17 SW ENCAMPMENT        41.03N 107.03W
03/24/2013  E2.0 INCH        CARBON             WY   PARK/FOREST SRVC

            SANDSTONE RANGER STATION IN SIERRA MADRE RANGE. ELEVATION
            8150. SWE 0.1 WITH 20 TO 1 RATIO USED.

0800 AM     SNOW             14 E DIXON              41.03N 107.27W
03/24/2013  E6.0 INCH        CARBON             WY   PARK/FOREST SRVC

            BATTLE MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE.
            ELEVATION 7440. SWE 0.3 WITH 20 TO 1 RATIO USED.

0800 AM     SNOW             19 WSW ENCAMPMENT       41.10N 107.13W
03/24/2013  E2.0 INCH        CARBON             WY   PARK/FOREST SRVC

            DIVIDE PEAK SNOTEL. ELEVATION 8880. SWE 0.1 WITH 20 TO 1
            RATO USED.

&&

AAH

Nearby

Wind Advisories in Nebraska, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.